# SDR DXTA2014090405872

- Difficulty date: September 3, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Gulstm 200
- Aircraft serial: 176
- Aircraft time: 4,900 hours, 3,027 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007101
- Part serial: P187
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 5,351 hours, 7,623 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER APU ON SPEED FOR OVER 2 MINUTES, TURNED ON ECS TO APU.  BLUISH-GRAY SMOKE BOILED OUT OF THE COCKPIT AIR VENTS, HEAVIER OUT OF THE COPILOTS SIDE.  NO SMOKE NOTED IN CABIN.  REMOVED APU PN 3800710-1 SN P-187 IAW CMP 490001.  INSTALLED ON NEW APU IAW MM 49-10-00.  SERVICED APU WITH 254 OIL IAW 36-150 IAW MM CHAPTER 49-20-00.  PERFORMED APU OPERATIONAL TEST, ALL TEST PASSED.  LEAK CHECKED GOOD.  NEW APU CLEARED SMOKE DISCREPANCY.  WORK PERFORMED IAW CMP 539701 & 36-150 MM CHAPTER 49-20-00.
